# SDR ANCF2019053101

- Difficulty date: May 31, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N803AV
- Make and model: Airbus A330-343
- Aircraft serial: 1357
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAY 31. DURING PREFLIGHT WAS VERBALLY REPORT BY CABIN LEAD, ON THE  FLOOR 4L, AN EVIDENCE OF BURNING ON THE PANFLOOR. CORRECTIVE ACTIONS: MAY 31. THIS ITEM IS DEFERRED TO DMI WORK ORDER 15631425, AS PER MEL 25-27-01 CNMCC-2019-AV0781 PERFORMED DEACTIVATION OF HEATER FLOOR PANEL 4L IAW AMM SUBTASK 25-27-51-865-050-4 AUG 29. IN ACCORDANCE WITH AMM 25-27-51-000-801-A/400-801-A HEATED FLOOR PANEL ENTRY 4L WAS REMOVED AND REPLACED AUG 30. IN ACCORDANCE WITH AMM 25-28-41 PB 401 THE PANFLOOR 4L WAS REMOVED AND REPLACED. THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.  THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION QCM SECTION 8.3, 8.4, 8.5 AND 8.6. AIRCRAFT RELEASED UNDER MU1Z335K CERTIFICATE
